MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 2 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD WM-NP2 WORKSTATION SET 2 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Model Number K10021769
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to olympus by a biomedical engineer that a wm-np2 workstation¿s castor broke off.It is unknown when the reported issue was found.It is unknown when the reported issue was found.The device will not be returned due to the issue being resolved.There was no patient injury or adverse event reported to olympus.
 
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation as the reported issue was resolved.In general, the customer is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.Olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 5 years since the subject device was manufactured.Based on the results of the investigation, since the subject device was not returned to olympus for an evaluation and no images of the failure provided, the reported issue could not be confirmed.Although this is a known issue with this model workstation (fatigue fracture of the castor mounting spigot), the failure could not be verified.This supplemental report includes information added to h4.Olympus will continue to monitor field performance for this device.

Brand Name
WM-NP2 WORKSTATION SET 2 (US)
Common Device Name
WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD
keymed house, stock road
southend on sea, essex
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17075069
Report Number9611174-2023-00020
Device Sequence Number15123172
Product Code FEM
UDI-Device Identifier15019778004105
UDI-Public15019778004105
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPTCLASS1
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10021769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown